Comment on "Zhang-Zhang polynomials of cyclo-polyphenacenes" by Q. Guo, H. Deng, and D. Chen

Chien Pin Chou, Henryk A. Witek

Research output: Contribution to journalLetter

11 Citations (Scopus)

Abstract

Explicit formulas for computing the Zhang-Zhang polynomial of cyclo-polyphenacenes, presented by Guo et al. (J. Math. Chem. 46:347, 2009) are found to be erroneous. In the present comment, a corrected version of Theorem 4. 2 is given. The new formulation has been extensively tested by comparison with the Zhang-Zhang polynomials computed by brute force using a new, completely automatized computer code.

Original languageEnglish
Pages (from-to)1031-1033
Number of pages3
JournalJournal of Mathematical Chemistry
Volume50
Issue number5
DOIs
Publication statusPublished - 2012 May
Externally publishedYes

Keywords

  • Clar covering polynomial
  • Cyclo-polyphenacene
  • Zhang-Zhang polynomial

ASJC Scopus subject areas

  • Chemistry(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Comment on "Zhang-Zhang polynomials of cyclo-polyphenacenes" by Q. Guo, H. Deng, and D. Chen'. Together they form a unique fingerprint.

  • Cite this